# SDR ASAA2017062821218

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,754 hours, 11,281 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Condition: Intermittent
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM LIGHT INOPERATIVE.  ACFT GROUNDED. CYCLED ACFT POWER.  AUTO ARM LIGHT ILLUMINATES NORMAL IAW FIM 22-31-801.
